# SDR UALA2011080804142

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,085 hours, 21,736 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: D05093
- Condition: Faulty
- Location: Spoiler System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LOG 1 SPOILER MESSAGE, FOUND 2R SPOILER CONTROL MODULE WITH PCA FAULT BALL.  PER FIM AND MM 27-61-99-101, NR 3 AND NR 10 SPOILER PAIR PCA'S NEED TO BE REPLACED, NEEDS TWO PCA'S 643-9104.  CONFERRED WITH OPBLM.  THE 3 AND 10 SPOILERS LOCKED IN DOWN POSITION.  AC IN CAT I, RETURN TO CAT III AFTER REPLACEMENT.  WITH THE NEW -200 SCM INSTALLED PLEASE IDENTIFY WHICH PCA IS AT FAULT AND REPLACE ONLY FAULTY PCA.  ALSO CHECK RVDTS FOR CORRECT SETTINGS PRIOR TO REPLACING A PCA.  FOUND RVDT NR 3 -8.257 NR 10 -8.171. LIMIT -8.013 +- .050. ADJ 3 TO -8.011 10 TO -8.012.  ADJ SOLID NO FLUX WHEN ADJ CONNECTOR HOOKED UP.  FOUND 2R SCM -200 IN ANOTHER LANGUAGE.  NEED TO REPLACE AND ACP OPS CHECK.  REPLACED 2R SCM, GND CHECK OK PER MM.  NO MSG'S AND NO FAULT BALLS.  RETURNED AC BACK TO CAT III STATUS, GND CHECK OK PER AMM.
